My wife kept taking primolut-n for five days for regularise the three months delayed period after the pregnancy test showing negative, but after 15 days not started period, so meet with the doctor and checked blood, that time result came positive. She did taken 10 tablets without knowing that she was pregnant and now when her pregnancy test came positive we are very worried if the pill is going to have an adverse effect on the baby or it can cause any deformities to the fetus please answer it for us. Thanks in advance
Here is a page for you. The name is the generic for primolut. https://www.drugs.com/pregnancy/norethindrone.html
This is a discussion you should have with your wife's OB-GYN. Many women are taking medications in early pregancy, before they know they are pregnant, and they go on to have happy healthy babies but some medications can have effects on the unborn. Your wife's OB is your best source for what is happening in your individual case. Congratulations on the pregnancy and I hope all goes well for the three of you!
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 17 Jan 2010 • 1 answer
Posted 24 Oct 2010 • 3 answers
Posted 22 Mar 2012 • 1 answer
Posted 26 Mar 2015 • 1 answer
Posted 30 Apr 2017 • 0 answers